首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   荣誉纪事   |   信息服务   |   业务合作   |   联系我们   |   English
浙江大学学报(理学版)  2016, Vol. 43 Issue (6): 676-678    DOI: 10.3785/j.issn.1008-9497.2016.06.009
  数学与计算机科学 本期目录 | 过刊浏览 | 高级检索 |
一类超椭圆曲线上的有理点
杨仕椿1,2, 汤建钢2
1. 阿坝师范学院 数学与财经系, 四川 汶川 623000;
2. 伊犁师范学院 数学与统计学院, 新疆 伊宁 835000
Rational points on a class of super elliptic curve
YANG Shichun1,2, TANG Jiangang2
1. Department of Mathematics and Finance, Aba Teachers University, Wenchuan 623000, Sichuan Province, China;
2. College of Mathematics and Statistics, Yili Normal University, Yinning 835000, the Xinjiang Uygur Autonomous Region, China
浙ICP备14002560号-5
编辑部地址:杭州市天目山路148号浙江大学西溪校区出版社西4-416室
电话:0571-88272803      E-mail:zdxb_l@zju.edu.cn
版权所有 © 《浙江大学学报(理学版)》编辑部
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn